# SDR AWKA2023071901

- Difficulty date: July 15, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N790XJ
- Make and model: Cessna 750
- Aircraft serial: 7500070
- Aircraft time: 21,205 hours, 11,718 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS161210
- Part serial: NSN
- Condition: Leaking
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED A HYDRAULIC B LEAK AND AN ASSOCIATED HYD LOW VOL AMBER CAS MESSAGE. THE FLIGHT CREW ELECTED TO RETURN TO LNK. AN EMERGENCY WAS DECLARED, AND THE AIRCRAFT LANDED UNEVENTFULLY. MAINTENANCE WAS CONTRACTED TO INSPECT AND REPAIR THE AIRCRAFT. TECHNICIANS FOUND AN O-RING PACKING (P/N NAS1612-10) ON THE R/H HYDRAULIC LOW-PRESSURE SWITCH (ST016) TO BE PROTRUDED FROM THE UNION TEE FITTING. THE FAILED PACKING WAS REMOVED AND REPLACED. HYDRAULIC SYSTEM LEAK CHECKS WERE COMPLETED WITH NO DEFECTS NOTED. THE AIRCRAFT WAS SUBSEQUENTLY RETURNED TO SERVICE WITH NO FURTHER DISCREPANCIES.
